Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant subspaces of $L^\infty$ and $H^\infty$


Authors: L. A. Rubel and A. L. Shields
Journal: Bull. Amer. Math. Soc. 79 (1973), 136-137
MSC (1970): Primary 43A70; Secondary 47D10
DOI: https://doi.org/10.1090/S0002-9904-1973-13129-5
MathSciNet review: 0305056
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A70, 47D10

Retrieve articles in all journals with MSC (1970): 43A70, 47D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13129-5